American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R35) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Daniel Coutand and Steve Shkoller. Well-posedness of the free-surface incompressible Euler equations with or without surface tension. J. Amer. Math. Soc. 20 (2007) 829-930. MR 2291920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Luis Caffarelli, Arshak Petrosyan and Henrik Shahgholian. Regularity of a free boundary in parabolic potential theory. J. Amer. Math. Soc. 17 (2004) 827-869. MR 2083469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gui-Qiang Chen and Mikhail Feldman. Multidimensional transonic shocks and free boundary problems for nonlinear equations of mixed type. J. Amer. Math. Soc. 16 (2003) 461-494. MR 1969202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sijue Wu. Well-posedness in Sobolev spaces of the full water wave problem in 3-D. J. Amer. Math. Soc. 12 (1999) 445-495. MR 1641609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1